# SDR REXA2025033100370

- Difficulty date: March 18, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 38,019 hours, 26,613 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134002
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON BUSHING LUGS MARKED C,F AND G FOUND AT 1ST OVERSIZE WHEN BUSHINGS WERE REMOVED.  REPAIRED IAW REO 670-57-61-273 REV -- DATED 2017-07-25.
